CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
Fast matrix splitting preconditioners for higher dimensional spatial fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 404, 页码: 13
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Spatial fractional diffusion equations  Shifted finite-difference discretization  Block Toeplitz-like matrix  Block circulant-like matrix  Preconditioning  Eigenvalue distribution  
On regularized Hermitian splitting iteration methods for solving discretized almost-isotropic spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2020, 卷号: 27, 期号: 1, 页码: 21
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
convergence property  matrix splitting iteration  preconditioning  spatial fractional diffusion equation  
Distributed optimisation design for solving the Stein equation with constraints 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2019, 卷号: 13, 期号: 15, 页码: 2492-2499
Authors:  Chen, Guanpu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
least squares approximations  gradient methods  convergence  matrix algebra  concave programming  multi-agent systems  distributed optimisation design  Stein equations  set constraints  rows  columns  coefficient matrices  equivalent distributed optimisation problem  projection-based algorithm  least-squares solution  constrained Stein equation  multiagent system network  simplified distributed algorithm  
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
Cluster feature selection in high-dimensional linear models 期刊论文
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018, 卷号: 7, 期号: 1, 页码: 23
Authors:  Lin, Bingqing;  Pang, Zhen;  Wang, Qihua
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Variable selection  variable screening  SIS  elastic net  
Analysis on block diagonal and triangular preconditioners for a PML system of an electromagnetic scattering problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 11, 页码: 2856-2873
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Maxwell scattering problem  PML equations  Block triangular preconditioner  Spectral distributions  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:50/7  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Diagonal and Toeplitz splitting iteration methods for diagonal-plus-Toeplitz linear systems from spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017, 卷号: 24, 期号: 4, 页码: 15
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya;  Pan, Jian-Yu
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
convergence  Krylov subspace method  matrix splitting iteration  preconditioning  spatial fractional diffusion equation  spectral analysis  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:57/7  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
An orthogonally accumulated projection method for symmetric linear system of equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1235-1248
Authors:  Peng WuJian;  Lin Qun;  Zhang ShuHua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
iterative method  accumulated projection  conjugate gradient method  Krylov subspace